The University of Southampton
University of Southampton Institutional Repository

Commutator estimate in terms of partial derivatives of solutions for the dissipative quasi-geostrophic equation

Commutator estimate in terms of partial derivatives of solutions for the dissipative quasi-geostrophic equation
Commutator estimate in terms of partial derivatives of solutions for the dissipative quasi-geostrophic equation
Through Littlewood-Paley decomposition argument, a commutator estimate in terms of partial derivatives of solutions for the critical and supercritical dissipative 2D Quasi-Geostrophic equation is established. As an application of this estimate, we obtain some new a priori estimates and prove the existence and uniqueness of solution for the small initial data in critical Besov spaces.
0022-247X
755-767
Chen, Jianwen
f907ab70-f315-4e92-88dd-993a8b8a70eb
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Chen, Jianwen
f907ab70-f315-4e92-88dd-993a8b8a70eb
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f

Chen, Jianwen and Chen, Zhi-Min (2016) Commutator estimate in terms of partial derivatives of solutions for the dissipative quasi-geostrophic equation. Journal of Mathematical Analysis and Applications, 444 (1), 755-767. (doi:10.1016/j.jmaa.2016.06.071).

Record type: Article

Abstract

Through Littlewood-Paley decomposition argument, a commutator estimate in terms of partial derivatives of solutions for the critical and supercritical dissipative 2D Quasi-Geostrophic equation is established. As an application of this estimate, we obtain some new a priori estimates and prove the existence and uniqueness of solution for the small initial data in critical Besov spaces.

Text
JMAA_16_21 final.pdf - Accepted Manuscript
Download (111kB)

More information

Submitted date: 1 January 2016
Accepted/In Press date: 12 June 2016
e-pub ahead of print date: 5 July 2016
Published date: 1 December 2016
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 401685
URI: https://eprints.soton.ac.uk/id/eprint/401685
ISSN: 0022-247X
PURE UUID: 10d743cb-d0e4-41af-8d18-d2dbcb5230cc

Catalogue record

Date deposited: 19 Oct 2016 13:31
Last modified: 15 Aug 2019 05:16

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×